# SDR REXA2019042800699

- Difficulty date: April 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R38323
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION EXTERNAL LOWER SKIN PANEL HAS CORROSION AND SCRIBE MARKS IN NO DAMAGE ALLOWED AREAS FS 409+64 TO 409+90: STG 20L-23R. REPAIRED EXTERNAL LOWER SKIN ALONG PANELS 191AB AND 191BB FWD MATING SURFACE INCLUDING BELLY AND FASTENER HOLES IAW EA# 253-08706 REV IR.
